# SDR CALA2016061595450

- Difficulty date: June 13, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 67,817 hours, 18,205 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, MAIN CABIN FLOOR CENTER SECTION FROM STA 900 TO STA 1020 AND RBL 63 FLOOR SUPPORT ANGLE HAS EVIDENCE OF SURFACE CORROSION.  R & R NEW FLOOR SUPPORT ANGLE, PN BAC1515-551, PO 1402636, STA 900-1020, RBL 63, IAW SRM 51-40-02.
